Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 26, NWS Green Bay, WI

May 28, 2012Outagamie County, Shawano County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 28, 2012, 4:32 PM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2012, 4:32 PM CDT (21:32 UTC)
Expired
May 28, 2012, 5:00 PM CDT
In force
28 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 41 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 4:33 PM CDTHAIL 0.5Clintonville, WIHAIL REPORT AT DIME SIZE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 12:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1757 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WUUS53 KGRB 282132
SVRGRB
WIC087-115-135-282215-
/O.NEW.KGRB.SV.W.0026.120528T2132Z-120528T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
432 PM CDT MON MAY 28 2012

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...  
  SOUTHERN SHAWANO COUNTY IN NORTHEAST WISCONSIN...
  NORTHEASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 515 PM CDT

* AT 427 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM CLINTONVILLE TO 9 MILES
  SOUTHWEST OF CLINTONVILLE...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BLACK CREEK AROUND 455 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE BEAR
CREEK...LEEMAN...NICHOLS...NAVARINO...BRIARTON...HOFA PARK...
ANGELICA...SEYMOUR AND ROSE LAWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4444 8893 4469 8876 4473 8825 4445 8826
TIME...MOT...LOC 2132Z 254DEG 34KT 4464 8868 4452 8879
WIND...HAIL 60MPH 1.00IN

$$

TH
2 follow-up statements
426 
WWUS53 KGRB 282148
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
448 PM CDT MON MAY 28 2012

WIC087-115-135-282215-
/O.CON.KGRB.SV.W.0026.000000T0000Z-120528T2215Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
448 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN 
SHAWANO...EXTREME NORTHEASTERN WAUPACA AND NORTHERN OUTAGAMIE 
COUNTIES UNTIL 515 PM CDT...

AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF SHAWANO TO 5
MILES SOUTHEAST OF CLINTONVILLE...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BLACK CREEK AROUND 505 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE LEEMAN...
NAVARINO...NICHOLS...BRIARTON...HOFA PARK AND ANGELICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4444 8874 4468 8871 4473 8825 4445 8826
TIME...MOT...LOC 2148Z 249DEG 20KT 4467 8854 4455 8865
WIND...HAIL 60MPH 1.00IN

$$

TH
462 
WWUS53 KGRB 282200
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT MON MAY 28 2012

WIC087-115-135-282209-
/O.CAN.KGRB.SV.W.0026.000000T0000Z-120528T2215Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
500 PM CDT MON MAY 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO...NORTHEASTERN WAUPACA
AND NORTHERN OUTAGAMIE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HOWEVER UP TO PENNY SIZE HAIL...GUSTY WINDS TO 50 MPH AND 
HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4444 8874 4468 8871 4473 8825 4445 8826
TIME...MOT...LOC 2159Z 249DEG 20KT 4469 8846 4457 8857

$$

TH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:16 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, May 28, 3:16 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT MON MAY 28 2012

.SHORT TERM...TONIGHT AND TUESDAY.
SEVERE THUNDERSTORM WATCH 308 IS IN EFFECT UNTIL 8 PM THIS
EVENING. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL EXIT NORTHEAST
WISCONSIN BY 8 PM. SKIES WILL BECOME CLEAR TO PARTLY CLOUDY THIS
EVENING...EXCEPT OVER THE FAR NORTHWEST WHERE THERE WILL BE A LINGERING
CHANCES FOR SHOWERS THIS EVENING.

IT WILL BE CONSIDERABLY COOLER ON TUESDAY WITH HIGHS STRUGGLING TO
REACH 60 ACROSS THE NORTH DUE TO CLOUD COVER AND PRECIPITATION.
HIGHS ACROSS THE FAR SOUTH AND ACROSS THE LAKESHORE REGION SHOULD
MAKE IT TO 70 TO 75 DUE TO MORE SUNSHINE. THE BIG STORY WILL BE THE
WIND. WIND GUSTS OF 30 TO 40 MPH CAN BE EXPECTED ACROSS THE AREA.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...MAIN FCST CONCERNS
ARE COOLER TEMPERATURES AND MINOR PCPN CHANCES.

COOLER AIR WILL CONTINUE TO FLOW INTO THE REGION AT THE BEGINNING OF
THE PERIOD...WITH 850 MB TEMPS DROPPING TO -2 TO -3 IN NORTHERN WI
BY WEDNESDAY MORNING. A S/W TROF AND JET STREAK MAY BRING A FEW
SHOWERS ON TUESDAY NIGHT...MAINLY OVER NC WI. WEDNESDAY WILL BE THE
COOLEST DAY OF THE WEEK...WITH HIGHS ONLY TOPPING OUT IN THE MID
50S TO LOWER 60S. STILL EXPECT THAT SKIES WILL BE CLEAR ENOUGH
AND WINDS LIGHT ENOUGH TO ALLOW SOME FROST TO DEVELOP OVER NC/FAR
NE WI LATE WEDNESDAY NIGHT.

MODELS SHOW SOME SIGNIFICANT DIFFERENCES WITH REGARD TO AN UPPER
TROF/UPPER LOW THAT DEVELOPS OVER THE NORTHERN PLAINS ON WEDNESDAY...
THEN MOVES TOWARD THIS REGION DURING THE LATTER HALF OF THE WEEK.
THE GFS DROPS THE UPPER LOW SOUTHEAST INTO SE NEB/SW IA BY
THURSDAY...PIVOTS IT BACK TO THE NE INTO THE GREAT LAKES REGION ON
FRI/FRI NGT...THEN PULLS IT OUT TO THE EAST ON SATURDAY. THE ECMWF
TAKES THE NORTHERN PLAINS UPPER LOW DUE EAST...PASSES IT THROUGH
WI ON THU NGT/FRI...THEN TAKE IT EAST OF RGN ON FRIDAY NIGHT. HPC
FAVORS THE ECMWF...BUT EITHER WAY...THE BULK OF THE PCPN WITH THIS
SYSTEM IS EXPECTED TO PASS TO OUR SOUTH...AS SFC HIGH PRESSURE
PROVIDES SOME PROTECTION ACROSS NORTHERN WI. HAVE KEPT SOME SMALL
POPS OVER OUR SOUTHERN COUNTIES FROM LATE WEDNESDAY NIGHT INTO
THURSDAY NIGHT...AND A CHANCE ACROSS MOST OF THE CWA ON FRIDAY.

WITH HIGH PRESSURE IN PLACE AND SOME UPPER LEVEL RIDGING
OCCURRING OVER THE WEEKEND...EXPECTED GENERALLY DRY CONDITIONS...
WITH A GRADUAL MODERATION IN TEMPERATURES.

AS HIGH PRESSURE SHIFTS EAST EARLY NEXT WEEK...A WARM FRONT MAY
LIFT NORTH INTO THE REGION...RESULTING IN A CHANCE OF SHOWERS AND
TSTMS.
&&

.AVIATION...SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
NORTHEAST WISCONSIN FOR THE REST OF THE AFTERNOON AND EARLY THIS
EVENING. IT APPEARS THE CHANCES FOR THUNDERSTORMS HAVE DIMINISHED
AT KRHI...KRRL...KEGV...KLNL...AND KTKV. SOME OF THE STRONGER
THUNDERSTORMS ACROSS NORTHEAST WISCONSIN COULD PRODUCE WIND GUSTS
OVER 50 KNOTS...LARGE HAIL AND SOME OUTFLOW BOUNDARIES. THE
THUNDERSTORMS WILL END BY 8 PM ACROSS THE AREA..EXCEPT OVER THE
NORTHWEST WHERE THERE WILL BE A LINGERING CHANCES FOR SHOWERS AND
THUNDERSTORMS FOR THE REMAINDER OF THE EVENING. THERE COULD BE A
BRIEF PERIOD OF GUSTY WINDS AROUND 20 TO 25 KNOTS BETWEEN 04Z AND 09Z
AS COLD ADVECTION AND SUBSIDE SHOULD ALLOW FOR SOME OF THE STRONGER
WINDS ALOFT TO MIX DOWN. GUSTS COULD BE EVEN HIGHER...BUT UNCERTAINTY
EXIST ON HOW MUCH OF THE WINDS WILL MIX DOWN.

ON TUESDAY...GUSTY WEST/SW WINDS EXPECTED ON TUESDAY. GUSTS TO
30 TO 35 KNOTS CAN BE EXPECTED LATE TUESDAY MORNING AND TUESDAY
AFTERNOON. MVFR CIGS WILL DROP SOUTHWARD INTO NORTH CENTRAL WISCONSIN
DURING THE DAY TUESDAY. THERE IS CHANCE OF SHOWERS ACROSS THE NORTH.
&&

.MARINE...GUSTY SOUTH TO SOUTHWEST WINDS WILL DIMINISH EARLY
THIS EVENING. LATER TONIGHT...SOME CONCERN THAT THERE WILL BE A
PERIOD OF GUSTY WINDS BETWEEN 1 AM AND 5 AM. THERE COULD BE A
BRIEF PERIOD OF WIND GUSTS TO AROUND 20 KNOTS. WINDY CONDITIONS
WILL DEVELOP LATE TUESDAY MORNING AND CONTINUE INTO TUESDAY EVENING.
GUSTS TO AROUND 30 KNOTS ARE EXPECTED. A SMALL CRAFT ADVISORY WILL
BE ISSUED LATER THIS EVENING OR ON THE MIDNIGHT SHIFT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/KIECKBUSCH
Hazardous weather outlook, May 28, 3:16 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT MON MAY 28 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-292030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
316 PM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORM WATCH 308 IS IN EFFECT UNTIL 8 PM THIS EVENING.
SOME OF THE STRONGEST STORMS WILL PRODUCE DAMAGING WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

STRONG WESTERLY WINDS OF 15 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH CAN
BE EXPECTED LATE TUESDAY MORNING AND TUESDAY AFTERNOON.

MUCH COOLER AIR WILL ARRIVE DURING THE MIDDLE OF THE WEEK. FROST
IS POSSIBLE IN NORTH CENTRAL AND FAR NORTHEAST WISCONSIN EARLY
THURSDAY MORNING. THUNDERSTORMS ARE POSSIBLE EARLY NEXT WEEK. IT IS
TOO EARLY TO DETERMINE IF THESE STORMS WOULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH EARLY EVENING.

LMZ521-522-541>543-292030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
316 PM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH 8 PM.
SOME OF THE STRONGER STORMS WILL PRODUCE STRONG WINDS AND LARGE
HAIL THAT WILL CREATE A SERIOUS HAZARD FOR MARINERS. GUSTY SOUTH
TO SOUTHWEST WINDS WILL DIMINISH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

STRONG WEST WINDS WILL CREATE A HAZARD TO SMALL CRAFT ON
LATER TUESDAY MORNING AND THEN CONTINUE INTO TUESDAY EVENING.

ECKBERG

In the hours before

Local storm report, May 28, 3:43 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             TIGERTON                44.73N 89.05W
05/28/2012  M1.25 INCH       SHAWANO            WI   PUBLIC

            REPORTED RELAYED BY WSAW TV IN WAUSAU.

&&

ECKBERG
Local storm report, May 28, 4:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
405 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     4 NW SHAWANO            44.82N 88.65W
05/28/2012                   SHAWANO            WI   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

&&

ECKBERG
Special weather statement, May 28, 4:08 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
408 PM CDT MON MAY 28 2012

WIZ013-073-282130-
NORTHERN MARINETTE COUNTY-SOUTHERN MARINETTE COUNTY-
408 PM CDT MON MAY 28 2012

...STRONG THUNDERSTORM IN CENTRAL MARINETTE COUNTY...

AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WAUSAUKEE...MOVING EAST AT 50 MPH.

ONE HALF INCH DIAMETER HAIL AND WIND GUSTS UP TO 50 MPH...ARE
POSSIBLE WITH THIS STORM. THE STORM WILL AFFECT WAUSAUKE AND RURAL
AREAS IN EAST CENTRAL MARINETTE COUNTY THROUGH 430 PM CDT.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

KIECKBUSCH
Special weather statement, May 28, 4:19 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
419 PM CDT MON MAY 28 2012

WIZ045-048-049-282245-
CALUMET-WAUSHARA-WINNEBAGO-
419 PM CDT MON MAY 28 2012

...SEVERE THUNDERSTORM HEADED FOR THE SOUTHERN FOX VALLEY...

AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM IN SOUTHERN ADAMS COUNTY...MOVING EAST AT 45
MPH. IF THIS STORM MAINTAINS ITS INTENSITY...IT WILL PRODUCE
LARGE HAIL AND DAMAGING WINDS AS IT MOVES THROUGH SOUTHERN WINNEBAGO
AND CALUMET COUNTIES BETWEEN 5 PM AND 6 PM CDT.

* THE THUNDERSTORM WILL BE NEAR...
  RUSH LAKE BY 510 PM CDT...
  OSHKOSH BY 535 PM CDT...

PERSONS WITH OUTDOOR PLANS IN SOUTHERN WINNEBAGO AND CALUMET
COUNTIES... AS WELL AS BOATERS ON LAKE WINNEBAGO...SHOULD SEEK
SHELTER BEFORE THIS STORM ARRIVES.

KIECKBUSCH
Special weather statement, May 28, 4:25 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
425 PM CDT MON MAY 28 2012

WIZ073-282230-
SOUTHERN MARINETTE COUNTY-
425 PM CDT MON MAY 28 2012

...MORE STRONG STORMS PASSING OVER SOUTHERN MARINETTE COUNTY...

AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES WEST OF MARINETTE...MOVING NORTHEAST AT
45 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  BEAVER BY 430 PM CDT...
  LOOMIS AND HARMONY BY 435 PM CDT...
  PORTERFIELD BY 440 PM CDT...
  MCALLISTER BY 455 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

TH
Local storm report, May 28, 4:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
430 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             CLINTONVILLE            44.61N 88.75W
05/28/2012  M0.88 INCH       WAUPACA            WI   TRAINED SPOTTER

            TORRENTIAL RAINS ALSO NOTED. GUSTS ESTIMATED AT 45 MPH.

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 2:37 PM CDTSevere Thunderstorm WarningGRBMarinette, Menominee, Oconto53 min
May 28, 3:10 PM CDTSevere Thunderstorm WarningGRBPortage, Shawano, Waupaca35 min
May 28, 3:42 PM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano35 min
May 28, 3:45 PM CDTSpecial Marine WarningGRB60 min
May 28, 4:16 PM CDTSpecial Marine WarningGRB44 min
May 28, 4:39 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Waushara, Winnebago51 min
May 28, 4:43 PM CDTSevere Thunderstorm WarningGRBMarinette10 min
May 28, 5:24 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca21 min
May 28, 5:31 PM CDTSpecial Marine WarningGRB59 min
May 28, 6:02 PM CDTSevere Thunderstorm WarningGRBDoor32 min
May 28, 6:21 PM CDTSevere Thunderstorm WarningGRBManitowoc26 min
May 28, 6:25 PM CDTSpecial Marine WarningGRB95 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.